# SDR 02FDEA00481

- Difficulty date: July 9, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT VERT FIN STRINGER 8 AT RIB NR 2 RT.  REMOVED AND REPLACED STRINGER PER SRM 55-30-4 FIG 1.
